Acta Mathematica

Lacunas for hyperbolic differential operators with constant coefficients. II

M. F. Atiyah, R. Bott, and L. Gårding

Full-text: Open access

Article information

Source
Acta Math., Volume 131 (1973), 145-206.

Dates
Received: 27 March 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889790

Digital Object Identifier
doi:10.1007/BF02392039

Mathematical Reviews number (MathSciNet)
MR470500

Zentralblatt MATH identifier
0266.35045

Rights
1973 © Almqvist & Wiksell

Citation

Atiyah, M. F.; Bott, R.; Gårding, L. Lacunas for hyperbolic differential operators with constant coefficients. II. Acta Math. 131 (1973), 145--206. doi:10.1007/BF02392039. https://projecteuclid.org/euclid.acta/1485889790


Export citation

References

  • Andersson, K. G., Propagation of analyticity of solutions of partial differential equation with constant coefficients. Ark. Mat., 8 (27) (1970), 277–302.
  • Atiyah, M. F., Bott, R. & Gårding, L., Lacumas for hyperbolic differential operators with constant coefficients I. Acta Math., 124 (1970), 109–189.
  • Atiyah, M. F. & Hodge, W. D. V., Integrals of the second kind of an algebraic variety. Ann. of Math., 62 (1955), 56–91.
  • Bazer, J. & Yen, D. H. Y., The Riemann matrix of (2+1)-dimensional symmetrichyperbolic systems. Comm. Pure Appl. Math., 20 (1967), 329–363.
  • Bony, J. M. & Schapira, P., Existence et prolongement des solutions analytiques des systèmes hyperboliques non stricts. C. R. Acad. Sci. Paris Sér. A.-B., 274 (1972), 86–89.
  • Bott, R., Homogeneous vector bundles. Ann. of Math., 66 (1957), 203–255.
  • Cartan, H. & Eilenberg, S., Homological algebra. Princeton 1956.
  • Gårding, L., Local hyperbolicity. Israel J. Math., 13 (1972), 65–81.
  • Godement, R., Topologie Algebrique et Theorie des Faisceaux. Paris 1958.
  • Griffiths, P. H. A., On the periods of certain rational integrals I, II. Ann. of Math., 90 (1969), 460–541.
  • Grothendieck, A., Eléments de géometrie algébrique III. Étude cohomologique des faisceaux cohérents. Publ. IHES, 17 (1963), 5–91.
  • —, On the de Rham cohomology of algebraic varieties. Publ. IHES, 29 (1966), 351–359
  • Hartshorne, R., Ample vector bundles. Publ. IHES, 29 (1966), 63–94.
  • Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. of Math., 79 (1964), 109–326.
  • Mathisson, M., Le problème de Hadamard relatif à la diffusion des ondes. Acta Math., 71 (1939), 249–282.
  • Petrovsky, I. G., On the diffusion of waves and the lacunas for hyperbolic equations. Mat. Sb., 17 (59) (1945), 289–370.
  • Serre, J.-P., Faisceux algébriques cohérents. Ann. of Math., 61 (1955), 197–278.
  • —, Un théorème de dualité. Comment. Math. Helv. 29 (1955), 9–26.
  • —, Géometrie algébrique et géometrie analytique. Ann. Inst. Fourier, 6 (1956), 1–42.
  • Svensson, S. L., Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part. Ark. Mat., 8 (17) (1969), 145–162.